EconPapers    
Economics at your fingertips  
 

Finite and infinite mixtures for financial durations

Giovanni De Luca () and Paola Zuccolotto

Metron - International Journal of Statistics, 2003, vol. LXI, issue 3, 431-455

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
https://www.dss.uniroma1.it/RePec/mtn/articoli/2003-3-7.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtn:ancoec:030307

Access Statistics for this article

More articles in Metron - International Journal of Statistics from Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome
Bibliographic data for series maintained by Marco Alfo' ().

 
Page updated 2025-03-19
Handle: RePEc:mtn:ancoec:030307